Title: Orthogonal polynomials, associated polynomials and functions of the 2nd kind
Authors: Van Assche, Walter # ×
Issue Date: 1991
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:37 issue:1-3 pages:237-249
Abstract: A survey is given of the interaction between orthogonal polynomials, associated polynomials and functions of the second kind with an emphasis on asymptotic results. Various formulas are presented in a unified way in terms of Wronskians of solutions of linear recurrence relations. Some of these formulas are classical and go back to the previous century, but usually they are hard to locate in the literature. Some new formulas are also given, in particular a formula expressing the derivative of an orthogonal polynomial in terms of the orthogonal polynomials and the associated polynomials.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science